# SDR SWIA202156430

- Difficulty date: January 16, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR BEAM CAP HAS CORROSION BETWEEN FS589 AND FS605   (C-CHECK) RO 2/25/2021   REMOVED AND REPLACED LBL9 FLOOR BEAM CAP BETWEEN FS589 AND FS605 P/N 601R35031-263 REF REO NO. 601R-53-61-3780 REV -A DATED 2011-07-05. C/W 51-900-1003-SKY
